# SDR UPS07849105

- Difficulty date: January 7, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 68,243 hours, 26,450 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: SAA3645897503
- Condition: Corroded
- Location: Fs1350-1490 L34l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 L34L BETWEEN 1420-1440 HAS CORROSION UNDER REPAIR & ON LONGERON.  REMOVED, FABRICATED AND INSTALLED LONGERON IAW SRM 53-02-02 FIG 4A, 51-1-20D, 51-1-21 AND DWG 4613495.
